Skip to main content

Research Repository

Advanced Search

On the differences of the independence, domination and irredundance parameters of a graph

Zverovich, Vadim

Authors



Citation

Zverovich, V. (2003). On the differences of the independence, domination and irredundance parameters of a graph. Australasian Journal of Combinatorics, 27, 175-185

Journal Article Type Article
Publication Date Jan 1, 2003
Journal The Australasian Journal of Combinatorics
Print ISSN 1034-4942
Peer Reviewed Peer Reviewed
Volume 27
Pages 175-185
Keywords irredundance number, domination number, independent domination number, independence number, upper domination number, upper irredundance number
Public URL https://uwe-repository.worktribe.com/output/1075420
Publisher URL http://ajc.maths.uq.edu.au/pdf/27/ajc_v27_p175.pdf